Abstract and Applied Analysis
Volume 2004 (2004), Issue 7, Pages 591-602
Nonuniqueness theorem for a singular Cauchy-Nicoletti
Department of Mathematical Analysis, Masaryk University Brno, Janáčkovo nám. 2a, Brno 66295, Czech Republic
Received 20 September 2002
Copyright © 2004 Josef Kalas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The problem of nonuniqueness for a singular Cauchy-Nicoletti
boundary value problem is studied. The general nonuniqueness
theorem ensuring the existence of two different solutions is given
such that the estimating expressions are nonlinear, in general,
and depend on suitable Lyapunov functions. The applicability of
results is illustrated by several examples.